# SDR USAA920080039

- Difficulty date: December 28, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 42,734 hours, 17,117 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113N540045
- Part serial: 27810
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - LEFT WING NR 4 SPOILER CRACKED, WS 460 - WS 472.  REPAIRED LEFT WING NR 4 SPOILER, WS 460 - WS 472 IAW B757 SRM 51-70-04.
